IMIS | Flanders Marine Institute

Flanders Marine Institute

Platform for marine research


Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Study of the growth of bivalve mollusks
Galiperina, G.YE. (1975). Study of the growth of bivalve mollusks. Hydrobiol. J. 11(6): 75-80
In: Hydrobiological journal. Scripta Technica: New York etc.. ISSN 0018-8166, more
Peer reviewed article  

Available in  Author 


Author  Top 
  • Galiperina, G.YE.

All data in IMIS is subject to the VLIZ privacy policy Top | Author